# SDR 95UAL900039

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Elevators
- Part number: D5528000100160
- Condition: Out Of Tol
- Location: Lt/Rt
- Component: Airbus, Luca, D55280001000
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CREW REPORTS HIGH SPEED BUFFET, WHEN SPEED IS BETWEEN 305 AND 320 KNOTS AT FLIGHT LEVEL 28.0, APPEARS TO GO AWAY WHEN SPEED DROPS BELOW 300 KNOTS.  REPLACED BOTH ELEVATORS AND THS ACTUATOR.
